# SDR SWAA2022040882007

- Difficulty date: March 10, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 58,378 hours, 34,580 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Floor Support
- Condition: Cracked
- Location: Bs 328-344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR SUPPORT BS 328-344 LBL 46 WL 208. / [01] FAULT WILL BE CORRECTED ON TTG8Q00BFOUF.;[02] CORRECTION ON CCN: TTG8Q00BF0UF.;[03] CORRECTED MEASUREMENT TABLE.;[04] VERIFIED CORRECTIVE ACTION 2.
